# SDR CA960703007

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Amplifier
- Part number: 5223874
- Condition: Loose
- Location: Inst Amp
- Stage of operation: CL
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

(CAN) CAPTAINS GYRO FAILED ON ROTATION. AUXILIARY POSITON SELECTED, NO FIX. AIRCRAFT RETURNED. MAINTENANCE FOUND INSTRUMENT AMP LOOSE IN ITS MOUNTING BRACKET. AMP HAD BEEN INSTALLED 2 MONTHS EARLIER.
